Inégalités isopérimétriques et applications

Pierre Bérard; Daniel Meyer

Annales scientifiques de l'École Normale Supérieure (1982)

  • Volume: 15, Issue: 3, page 513-541
  • ISSN: 0012-9593

How to cite

top

Bérard, Pierre, and Meyer, Daniel. "Inégalités isopérimétriques et applications." Annales scientifiques de l'École Normale Supérieure 15.3 (1982): 513-541. <http://eudml.org/doc/82104>.

@article{Bérard1982,
author = {Bérard, Pierre, Meyer, Daniel},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {isoperimetric inequality; first eigenvalue of Dirichlet problem; node domain of eigenfunctions},
language = {fre},
number = {3},
pages = {513-541},
publisher = {Elsevier},
title = {Inégalités isopérimétriques et applications},
url = {http://eudml.org/doc/82104},
volume = {15},
year = {1982},
}

TY - JOUR
AU - Bérard, Pierre
AU - Meyer, Daniel
TI - Inégalités isopérimétriques et applications
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1982
PB - Elsevier
VL - 15
IS - 3
SP - 513
EP - 541
LA - fre
KW - isoperimetric inequality; first eigenvalue of Dirichlet problem; node domain of eigenfunctions
UR - http://eudml.org/doc/82104
ER -

References

top
  1. [AN] T. AUBIN, Problèmes isopérimétriques et espaces de Sobolev (J. Differential Geometry, vol. 11, 1976, p. 573-598). Zbl0371.46011MR56 #6711
  2. [AR] N. ARONSAJN, A Unique Continuation Theorem for Solutions of Elliptic Partial Differential Equations or Inequalities of Second Order (J. Math. Pures et Appliquées, vol. 36, 1957, p. 235-249). Zbl0084.30402MR19,1056c
  3. [B-B] L. BÉRARD BERGERY et J. P. BOURGUIGNON, Laplacians and Riemannian Submersions with Totally Geodesic Fibres, prétirage, Ecole Polytechnique, Palaiseau, France, 1980. 
  4. [B-C] R. BISHOP et R. CRITTENDEN, Geometry of Manifolds, Academic Press, 1964, New York. Zbl0132.16003MR29 #6401
  5. [B-D] J. L. BARBOSA et M. DO CARMO, A Proof of a General Isoperimetric Inequality for Surfaces (Math. Z., vol. 162, 1978, p. 245-261). Zbl0369.53054MR80f:53043
  6. [BE] C. BANDLE, Isoperimetric Inequalities and Applications (Monographs and Studies in Math., n° 7, Pitman, 1980). Zbl0436.35063MR81e:35095
  7. [BG] J. BRÜNING, Ueber Knoten von Eigenfunktionen des Laplace-Beltrami Operators (Math. Z., vol. 158, 1978, p. 15-21). Zbl0349.58012
  8. [B-G-M] M. BERGER, P. GAUDUCHON et E. MAZET, Le spectre d'une variété riemannienne, (Lecture Notes in Math., n° 194, Springer, 1971). Zbl0223.53034MR43 #8025
  9. [B-J-S] L. BERS, F. JOHN et M. SCHECHTER, Partial Differential Équations, Interscience, 1964, New York. Zbl0126.00207MR29 #346
  10. [B-K] D. BARTHEL et R. KÜMRITZ, Laplacian with a Potential, in Global Differential Geometry and Global Analysis, Proceedings, Berlin, 1979, (Lecture Note in Math., n° 838, Springer, 1981). Zbl0437.53033
  11. [B-M] P. BÉRARD et D. MEYER, Une généralisation de l'inégalité de Faber-Krahn (C. R. Acad. Sc. Paris, t. 292, 1981, p. 437). Zbl0462.53026MR82j:58107
  12. [BN] G. BESSON, Sur la multiplicité de la première valeur propre des surfaces riemanniennes, (Ann. Institut Fourier, vol. 30, 1980, p. 109-128). Zbl0417.30033MR81h:58059
  13. [CG] S.-Y. CHENG, Eigenfunctions and Nodal Sets (Comment. Math. Helv., vol. 51, 1976, p. 43-55). Zbl0334.35022MR53 #1661
  14. [C-H] R. COURANT et D. HILBERT, Methods of Mathematical Physics, vol. I, Interscience, 1953. Zbl0051.28802MR16,426a
  15. [C-N] I. CHAVEL et E. A. FELDMAN, Spectra of Domains in Compact Manifolds (J. Functional Analysis, vol. 30, 1978, p. 198-222). Zbl0392.58016MR80c:58027
  16. [CV] Y. COLIN DE VERDIÈRE, communication privée. 
  17. [D-G] J. DUISTERMAAT et V. GUILLEMIN, The Spectrum of Positive Elliptic Operators and Periodic Bicharacteristics (Inventiones Math., vol. 29, 1975, p. 39-79). Zbl0307.35071MR53 #9307
  18. [F-H] S. FRIEDLAND et W. K. HAYMAN, Eigenvalues Inequalities for the Dirichlet Problem on Spheres and Growth of Subharmonic Functions (Comment. Math. Helv., vol. 51, 1976, p. 133-161). Zbl0339.31003MR54 #568
  19. [FR] G. FABER, Beweis dass unter allen Homogenen Membranen von Gleicher Fläche und Gleicher Spannung die Kreisförmige den Tiefsten Grundton Gibt (S.-B. Math. Nat. Kl. Bayer Akad. Wiss., 1923, p. 169-172). JFM49.0342.03
  20. [GA] S. GALLOT, Minorations sur le λ1 des variétés riemanniennes (Séminaire Bourbaki, 1980/1981, exposé n° 569). Zbl0493.53034
  21. [G-M] A. GRAY et G. B. MATHEWS, A Treatise on Bessel Functions and their Applications to Physics, Dover, 1966. Zbl0135.28002
  22. [G-T] D. GILBARG et N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order (Grundlehren der Math., vol. 224, Springer, 1977). Zbl0361.35003MR57 #13109
  23. [GV] M. GROMOV, Paul Levy's Isoperimetric Inequality, prétirage I.H.E.S., 1980. 
  24. [KN] E. KRAHN, Über eine von Rayleigh Formulierte Minimaleigenschaft der Kreise (Math. Ann., vol. 94, 1924, p. 97-100). JFM51.0356.05
  25. [KZ] J. KAZDAN, communication privée. 
  26. [LY] H. LEWY, On the Minimum Number of Domains in which the Nodal Lines of Spherical Harmonics Divide the Sphere (Comm. in Partial Differential Equations, vol. 2, 1977, p. 1233-1244). Zbl0377.31008MR57 #16740
  27. [PE] J. PEETRE, A generalization of Courant's Nodal Domain Theorem (Math. Scand., vol. 5, 1957, p. 15-20). Zbl0077.30101MR19,1180a
  28. [PL] A. PLEIJEL, Remarks on Courant's Nodal Line Theorem (Comm. on Pure Applied Math., vol. 9, 1956, p. 543-550). Zbl0070.32604MR18,315d
  29. [P-S] G. POLYA et G. SZEGÖ, Isoperimetric Inequalities in Mathematical Physics (Annals of Math. Studies, n° 27, Princeton, 1951). Zbl0044.38301MR13,270d
  30. [RY] R. C. REILLY, Applications of the Hessian Operator in a Riemannian Manifold (Indiana University Math. J., vol. 26, 1977, p. 459-472). Zbl0391.53019MR57 #13799
  31. [SR] E. SPERNER, Zur Symmetrisierung von Funktionen auf Sphären (Math. Z., vol. 134, 1973, p. 317-327). Zbl0283.26015MR49 #5310
  32. [ST] E. SCHMIDT, Der Brunn-Minkowskische Satz und sein Spiegeltheorem sowie die isoperimetrische Eigenschaft der Kugel in der euklidischen und nichteuklidischen Geometrie (Math. Nachrichten, vol. 2, 1949, p. 171-244). Zbl0041.51001MR11,534l
  33. [UK] K. UHLENBECK, Generic Properties of Eigenfunctions (Amer. J. Math., vol. 98, 1976, p. 1059-1078). Zbl0355.58017MR57 #4264
  34. [WN] G. N. WATSON, A Treatise on the Theory of Bessel Functions, 2nd éd., Cambridge, 1944. Zbl0174.36202MR6,64a
  35. [W-W] E. T. WHITTAKER et G. N. WATSON, A Course on Modern Analysis, 4th éd., Cambridge, 1969. 

Citations in EuDML Documents

top
  1. Benoît Rittaud, Équidistribution presque partout modulo 1 de suites oscillantes perturbées
  2. Saïd Ilias, Constantes explicites pour les inégalités de Sobolev sur les variétés riemanniennes compactes
  3. Uwe Abresch, Lower curvature bounds, Toponogov's theorem, and bounded topology
  4. P. Bérard, Volume des ensembles nodaux des fonctions propres du laplacien
  5. Pierre Bérard, Volume des ensembles nodaux des fonctions propres du laplacien
  6. Jérôme Bertrand, Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive
  7. U. Abresch, Lower curvature bounds, Toponogov's theorem, and bounded topology. II
  8. P. Bérard, S. Gallot, Inégalités isopérimétriques pour l'équation de la chaleur et application à l'estimation de quelques invariants
  9. Najoua Gamara, Abdelhalim Hasnaoui, Akrem Makni, Torsional rigidity on compact Riemannian manifolds with lower Ricci curvature bounds
  10. Antoine Ehrhard, Inégalités isopérimétriques et intégrales de Dirichlet gaussiennes

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.